Search Results

1 - 10 of 5,302 items :

Clear All
A category analogue of the generalization of Lebesgue density topology

References [AW] AVERSA, V.-WILCZY´NSKI, W.: Simple density topology , Rend. Circ. Mat. Palermo (2) 53 (2004), 344-352. [BK] BARTOSZEWICZ, A.-KOTLICKA, E.: Relationship between continuity and abstract measurability of functions , Real. Anal. Exchange 31 (2005/2006), 73-95. [CLO] CIESIELSKI, K.-LARSON, L.-OSTASZEWSKI, K.: I-density continuous functions, Mem. Amer. Math. Soc. 107 (1994), pp. 133. [GNN] GOFFMAN, C.-NEUGEBAUER, C. J.-NISHURA, T.: The density topology and approximate

Open access
Corrigendum to a Category Analogue of The Generalization of Lebesgue Density Topology

References [WO] WOJDOWSKI, W.: A category analogue of the generalization of Lebesgue density topology, Tatra Mt. Math. Publ. 42 (2009), 11-25. [WO1] WOJDOWSKI, W.: A topology stronger than the Lebesgue density topology, in: Real Functions, Density Topology and Related Topics, dedicated to professor W. Wilczyński (M. Filipczak and E. Wagner-Bojakowska, eds.), Łódź Univ. Press, 2011, pp. 73-80.

Open access
Ψ-continuous functions and functions preserving ψ-density points

References [C] CIESIELSKI, K.: Density and I-density continuous homeomorphisms , Real Anal. Exchange 18 (1992-93), 367-384. [CL] CIESIELSKI, K.-LARSON, L.: The space of density continuous functions , Acta Math. Acad. Sci. Hungar. 58 (1991), 289-296. [F1] FILIPCZAK, M.: Families of ψ-approximate continuous functions , Tatra Mt. Math. Publ. 28 (2004), 219-225. [F2] FILIPCZAK, M.: σ-ideals, topologies and multiplication , Bull. Soc. Sci. Lett. Łódź S´er. Rech. D´eform. LII (2002

Open access
On homeomorphisms of density type topologies generated by functions

References [1] FILIPCZAK, M.-FILIPCZAK, T.: A generalization of the density topology , Tatra Mt. Math. Publ. 34 (2006), 37-47. [2] FILIPCZAK, M.-FILIPCZAK, T.: On f-density topologies , Topology Appl. 155 (2008), 1980-1989. [3] FILIPCZAK, M.-FILIPCZAK, T.: Density topologies generated by functions and by sequences , Tatra Mt. Math. Publ. 40 (2008), 103-115. [4] FILIPCZAK, M.-FILIPCZAK, T.: On the comparison of the density type topologies generated by sequences and by functions

Open access
On Generalization of the 𝒯AI -Density Topology

REFERENCES [CLO] CIESIELSKI, K.—LARSON, L.—OSTASZEWSKI, K.: ℐ-Density continuous functions, Mem. Amer. Math. Soc. 107 (1994), 133 p. [PWW1] POREDA, W.—WAGNER-BOJAKOWSKA, E.—WILCZYŃSKI, W.: A category analogue of the density topology, Fund. Math. CXXV (1985), 167–173. [PWW2] POREDA, W.—WAGNER-BOJAKOWSKA, E.—WILCZYŃSKI, W.: Remarks on ℐ-density and ℐ-approximately continuous functions, Comm. Math. Univ. Carolinae 26 (1985), 553–563. [W1] WILCZYŃSKI, W.: A generalization of the density topology, Real Anal. Exchange 8 (1982

Open access
On points of the regular density

References [1] POREDA, W.-WILCZY´NSKI, W.: Topology similar to the density topology , Bull. Soc. Sci. Lett. Ł´od´z, S´er. Rech. D´eform. 51 (2001), 55-60.

Open access
Density topologies on the plane between ordinary and strong

References [LMZ] LUKEˇS, J.-MAL´Y, J.-ZAJ´I ˇCEK, L.: Fine Topology Methods in Real Analysis and Potential Theory , Lecture Notes in Math., Vol. 1189, Springer-Verlag, Berlin, 1986. [O] OXTOBY, J. C.: Measure and Category. A Survey of the Analogies Between Topological and Measure Spaces (2nd ed.). Grad. Texts in Math., Vol. 2, Springer-Verlag, New York, 1980. [Os] OSTASZEWSKI, K.: Continuity in the density topology , Real Anal. Exchange 7 (1982), 259-270. [S] SAKS, S.: Theory of

Open access
The set of discontinuities of density-type-approximately continuous functions

References [AW] AVERSA, V.-WILCZY´NSKI, W.: Ψ -density topology for discontinuous regular functions, Atti Sem. Mat. Fis. Univ. Modena XLVIII (2000), 473-479. [B] BRUCKNER, A. M.: Differentiation of Real Functions, in: Lecture Notes in Math., Vol. 659, Springer-Verlag, Berlin, 1978. [E] ENGELKING, R.: General Topology. PWN, Warszawa, 1989. [F] FILIPCZAK, M.: On ordinary ψ-density topology on the plane, University of _L´od´z (preprint). [FH

Open access
SOME REMARKS ON PERMUTATIONS WHICH PRESERVE THE WEIGHTED DENSITY

References [PSV] PAŠTÉKA, M.-ŠALÁT, T.-VISNYAI, T.: Remarks on Buck’s measure density and a generalization of asymptotic density, Tatra Mt. Math. Publ. 31 (2005), 87-101. [OB] OBATA, N.: Density of natural numbers and the Levy group, J. Number Theory 30 (1988), 288-297. [NP] NATHANSON, M. B.-PARIKH, R.: Density of sets of natural numbers and the Levy group, J. Number Theory 124 (2007), 151-157. [LEV] LEVY, P.: Problemes concrets d’Analyse Fonctionelle, Gauthier Villars, Paris, 1951.

Open access
Mathematical models of the Earth’s density structure and their applications in gravimetric forward modeling

References Artemjev M. E., Kaban M. K., Kucherinenko V. A., Demjanov G. V., Taranov V. A., 1994: Subcrustal density inhomogeneities of the Northern Eurasia as derived from the gravity data and isostatic models of the lithosphere. Tectonoph., 240 , 248–280. Bassin C., Laske G., Masters G., 2000: The current limits of resolution for surface wave tomography in North America. EOS, Trans. AGU, 81, F897. Bedle H., van der Lee S., 2009: S velocity variations beneath North America. J. Geophys. Res., 114 , B07308. Chen W., Tenzer R., 2015

Open access